Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Frankeh

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Frankeh

  • Rank
    New Member
  1. I'll be working a month on the beach in a local supermarket. I'll be sitting on the beach in my free time. That's why I'm asking. :)
  2. Hi, I had a accutane treatment which helped get rid of all of my acne. (was only 1 month ago) Once the acne is gone you focus on the scarfs + red marks left. I heared that if you do not protect your skin from the sun your red marks will get even worse which will take more time for them to go away? What suncream should I use? (factor?) I'd like to get a bit of a tan this summer... Should I avoid specific suncreams? (oily ones could re produce acne?)
  3. It's been one month when I ended my accutane treatment, all my acne is gone.. now I'm left over with the scars. (I have to admit that I don't have many scars)
  4. Because of the good experiences of ACV on red marks on this board I bought myself a bottle of ACV and have been using it for two days, though.. after browsing on this website I came upon this in the FAQ:
  5. I have some questions on ACV before using it: I stopped using accutane 3 weeks ago, all my acne is gone but I'm left over with scars: red marks. I don't have that much of red marks but if I could reduce it even more, why not? So my question is: is there any way ACV could get me back into acne activity since I stopped my accutane treatment 3 weeks ago?
  6. Stupid derm, I was thinking about losing these red marks this summer... what's a solution to make the red marks disappear faster? (how long do they stay?)
  7. I have ended my acctunane treatment (6 months) and my dermatalogist told me the red marks will fade away when I'll get a tan from the sun this summer. Though, I came back to this forum and noticed there is a complete section for this only: red marks.. so something is telling me it won't be as quick and easy as my dermatalogist told me?
  8. What do you understand under high dose and long lenght specific? Did you ever visit a doctor which is specialised in the eyes (don't know it's specific wording for it in English) to hear out what you have, how to solve it?
  9. I was reading some threads on this board and noticed the following: someone who after his accutane treatment still had dry lips (now for over 5 years) someone who never could wear contacts again after his treatment. Well, I'm into my treatment for 2 months now and I decided to stop wearing contacts, it's especially irritating my eyes when I put my lenses off, .. it's this burning feeling. I do not mind wearing glasses for the next 4 months until my treatment is done.. but I'm frightened I'll
×